# SDR UIEA2020040600703

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,313 hours, 19,162 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( TRANSFERRED TO MDDR 126636 IAW MEL 49-11-01-01, CAT 'C'.  12APR, LP 1149777, ITEM M3: TROUBLESHOOT APU PNEUMATIC PRESSURE IAW FIM 36-10 FAULT TREE 841 UP TO SHEET 2 BLOCK 35 & FIM 49-11 FAULT TREE A05 UP TO SHEET 4 BLOCK 26. FOUND THE FLOW SENSING MODULE INOP. REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08. OPS CHECK GOOD. THIS CLEARS MDDR 126636, MCC NOTIFIED, PLACARD REMOVED. TIME 1505Z DP. )
